Követés
ARTEMIO GONZALEZ-LOPEZ
ARTEMIO GONZALEZ-LOPEZ
Professor of Theoretical Physics, Universidad Complutense de Madrid
E-mail megerősítve itt: ucm.es - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Lie algebras of vector fields in the real plane
A González-López, N Kamran, PJ Olver
Proc. London Math. Soc.(3) 64, 339-368, 1992
193*1992
Normalizability of one-dimensional quasi-exactly solvable Schrödinger operators
A Gonzalez-Lopez, N Kamran, PJ Olver
Communications in Mathematical Physics 153 (1), 117-146, 1993
1751993
Quasi-exact solvability
A Gonzalez-Lopez, N Kamran, PJ Olver
Contemporary Mathematics 160, 113-113, 1994
1071994
Quasi-exactly solvable Lie algebras of differential operators in two complex variables
A González-López, N Kamran, PJ Olver
Journal of Physics A: Mathematical and General 24 (17), 3995, 1991
941991
Lie algebras of differential operators in two complex variables
A González-López, N Kamran, PJ Olver
American Journal of Mathematics 114 (6), 1163-1185, 1992
86*1992
Symmetries of linear systems of second‐order ordinary differential equations
A González López
Journal of mathematical physics 29 (5), 1097-1105, 1988
721988
Symmetries of differential equations. IV
F González‐Gascón, A González‐López
Journal of Mathematical Physics 24 (8), 2006-2021, 1983
711983
Global properties of the spectrum of the Haldane-Shastry spin chain
F Finkel, A González-López
Physical Review B 72 (17), 174411, 2005
612005
Quasi‐exactly solvable potentials on the line and orthogonal polynomials
F Finkel, A González‐López, MA Rodriguez
Journal of Mathematical Physics 37 (8), 3954-3972, 1996
571996
New quasi-exactly solvable Hamiltonians in two dimensions
A Gonzalez-Lopez, N Kamran, PJ Olver
Communications in mathematical physics 159 (3), 503-537, 1994
541994
On form-preserving transformations for the time-dependent Schrödinger equation
F Finkel, A González-López, N Kamran, MA Rodrıguez
Journal of Mathematical Physics 40 (7), 3268-3274, 1999
471999
AN-type Dunkl operators and new spin Calogero–Sutherland models
F Finkel, D Gómez-Ullate, A González-López, MA Rodriguez, R Zhdanov
Communications in Mathematical Physics 221, 477-497, 2001
462001
Symmetry and integrability by quadratures of ordinary differential equations
A González-López
Physics Letters A 133 (4-5), 190-194, 1988
451988
A new algebraization of the Laméequation
F Finkel, A González-López, MA Rodríguez
Journal of Physics A: Mathematical and General 33 (8), 1519, 2000
442000
Haldane–Shastry spin chains of BCN type
A Enciso, F Finkel, A González-López, MA Rodríguez
Nuclear physics B 707 (3), 553-576, 2005
432005
New spin Calogero–Sutherland models related to BN-type Dunkl operators
F Finkel, D Gómez-Ullate, A González-López, MA Rodrıguez, R Zhdanov
Nuclear Physics B 613 (3), 472-496, 2001
432001
The Berry-Tabor conjecture for spin chains of Haldane-Shastry type
JC Barba, F Finkel, A González-López, MA Rodríguez
Europhysics Letters 83 (2), 27005, 2008
372008
Newtonian systems of differential equations, integrable via quadratures, with trivial group of point symmetries
F González-Gascón, A González-López
Physics Letters A 129 (3), 153-156, 1988
351988
Exact solutions of a new elliptic Calogero–Sutherland model
D Gomez-Ullate, A Gonzalez-Lopez, MA Rodrıguez
Physics Letters B 511 (1), 112-118, 2001
342001
On the families of orthogonal polynomials associated to the Razavy potential
F Finkel, A González-López, MA Rodríguez
Journal of Physics A: Mathematical and General 32 (39), 6821, 1999
341999
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20